Entropy solutions of anisotropic elliptic nonlinear obstacle problem with measure data

  • Abdelhafid SalmaniEmail author
  • Youssef Akdim
  • Hicham Redwane


We prove the existence of an entropy solution for a class of nonlinear anisotropic elliptic unilateral problem associated to the following equation
$$\begin{aligned} -\sum _{i=1}^{N} \partial _i a_i(x,u, \nabla u) -\sum _{i=1}^{N}\partial _{i}\phi _{i}( u)=\mu , \end{aligned}$$
where the right hand side \(\mu \) belongs to \(L^{1}(\Omega )+ W^{-1, \vec {p'}}(\Omega )\). The operator \(-\sum _{i=1}^{N} \partial _i a_i(x,u, \nabla u) \) is a Leray–Lions anisotropic operator and \(\phi _{i} \in C^{0}({\mathbb {R}}, {\mathbb {R}})\).


Entropy solutions Anisotropic elliptic equations Anisotropic Sobolev space 

Mathematics Subject Classification

35J60 35J87 35J66 


Compliance with ethical standards

Conflict of interest

On behalf of all authors, salmani abdelhafid as the corresponding author states that there is no conflict of interest.


  1. 1.
    Aharouch, L., Akdim, Y.: Strongly nonlinear elliptic unilateral problems without sign condition and \(L^{1}\) data. Appl. Anal. 11–31 (2005)Google Scholar
  2. 2.
    Akdim, Y., Azroul, E., Benkirane, A.: Existence results for quasilinear degenerated equations via strong convergence of truncations. Rev. Mat. Comlut. 17, 359–379 (2001)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Akdim, Y., Benkirane, A., El Moumni, M.: Existence results for nonlinear elliptic problems with lower order terms. Int. J. Evol. Equ. 8(4), 257–276 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Akdim, Y., Allalou, C., Salmani, A.: Existence of solutions for some nonlinear elliptic anisotropic unilateral problems with lower order terms. Moroccan J. Pure Appl. Anal. (MJPAA) 4(2), 171–188 (2018). CrossRefGoogle Scholar
  5. 5.
    Antontsev, S., Chipot, M.: Anisotropic equations: uniqueness and existence results. Differ. Integral Equ. 6, 401–419 (2008)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Bendahmane, M., Karlsen, K.H.: Anisotropic nonlinear elliptic systems with measure data and anisotropic harmonic maps into spheres. Electron. J. Differ. Equ. 46, 1–30 (2006)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Benkirane, A., Bennouna, J.: Existence of entropy solutions for nonlinear problems in Orlicz spaces. Abstr. Appl. Anal. 7, 85–102 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Benkirane, A., Bennouna, J.: Existence and uniqueness of solution of unilateral problems with L1-data in Orlicz spaces. Ital. J. Pure Appl. Math. 16, 87–102 (2004)zbMATHGoogle Scholar
  9. 9.
    Bénilan, P., Boccardo, L., Gallouët, T., Gariepy, R., Pierre, M., Vázquez, J.: An \(L^1\)-theory of existence and uniqueness of nonlinear elliptic equations. Ann. Sc. Norm. Sup. Pisa, CL. IV 22, 240–273 (1995)zbMATHGoogle Scholar
  10. 10.
    Boccardo, L.: Some nonlinear Dirichlet problem in L1 involving lower order terms in divergence form. Progress in elliptic and parabolic partial differential equations (Capri, 1994), Pitman Res. Notes Math. Ser., 350, pp. 43–57, Longman, Harlow (1996)Google Scholar
  11. 11.
    Boccardo, L., Gallouët, T.: Strongly nonlinear elliptic equations having natural growth terms and \(L^{1}\) data. Nonlinear Anal. T.M.A. 19, 573–578 (1992)CrossRefzbMATHGoogle Scholar
  12. 12.
    Boccardo, L., Gallouët, T., Marcellini, P.: Anisotropic equations in \(L^{1}\). Differ. Integral Equ. 1, 209–212 (1996)zbMATHGoogle Scholar
  13. 13.
    Boccardo, L., Gallouët, T., Orsina, L.: Existence and nonexistence of solutions for some nonlinear elliptic equations. J. Anal. Math. 73, 203–223 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Boccardo, L., Marcellini, P., Sbordone, C.: \(L ^{\infty }\)-regularity for variational problems with sharp non standard growth conditions. Boll. Un. Mat. It. Sez. A(7), 4-A (1990)zbMATHGoogle Scholar
  15. 15.
    Boccardo, L., Murat, F., Puel, J.P.: Existence of bounded solution for nonlinear elliptic unilateral problems. Ann. Mat. Pura Appl. 152, 183–196 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Cupini, G., Marcellini, P., Mascolo, E.: Regularity of minimizers under limit growth conditions. Nonlinear Anal. (2017). MathSciNetzbMATHGoogle Scholar
  17. 17.
    Di Castro, A.: Existence and regularity results for anisotropic elliptic problems. Adv. Nonlinear Stud. 9, 367–393 (2009)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Di Castro, A.: Anisotropic elliptic problems wih natural growth terms. Manuscripta Math. 135, 521–543 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Di Nardo, R., Feo, F.: Existence and uniqueness for nonlinear anisotropic elliptic equations. Arch. Math. 102, 141–153 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Fragala, I., Gazzola, F., Kawohl, B.: Existence and nonexistence results for anisotropic quasilinear elliptic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 5, 715–734 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Guibé, O., Mercaldo, A.: Uniqueness results for noncoercive nonlinear elliptic equations with two lower order terms. Commun. Pure Appl. Anal. 1, 163–192 (2008)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Leray, J., Lions, L.: Quelques Méthodes de Résolution des Problémes aux Limites Non linéaires. Dunod, Paris (1968)Google Scholar
  23. 23.
    Li, F.Q.: Anisotropic elliptic equations in \(L^{m}\). J. Convex Anal. 2, 417–422 (2001)zbMATHGoogle Scholar
  24. 24.
    Troisi, M.: Teoremi di inclusione per spazi di Sobolev non isotropi. Ricerche Mat. 18, 3–24 (1969)MathSciNetzbMATHGoogle Scholar

Copyright information

© Università degli Studi di Napoli "Federico II" 2019

Authors and Affiliations

  • Abdelhafid Salmani
    • 1
    Email author
  • Youssef Akdim
    • 2
  • Hicham Redwane
    • 3
  1. 1.Laboratory LSI, Polydisciplinary Faculty of TazaSidi Mohamed ben Abdellah UniversityTazaMorocco
  2. 2.Laboratory LAMA Faculty of Sciences, Dhar-MahrezSidi Mohamed ben Abdellah UniversityFez AtlasMorocco
  3. 3.Faculty of Juridical, Economic and Social SciencesHassan 1st UniversitySettatMorocco

Personalised recommendations